# SDR UPS07850989

- Difficulty date: September 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rws 98
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING FLAP STA 98 ACTUATOR FWD FITTING ON AFT SPAR HAS DEEP PITTING CORROSION ON BOTH LUGS.  REMOVED AND REPLACED RIGHT WING FLAP STA 98 FWD FITTING ON AFT SPAR IAW SRM 51-12-2 AND AMM 20-14-00-2.
